# SDR AALA202304117784

- Difficulty date: April 7, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N145AN
- Make and model: Airbus A320*
- Aircraft serial: 6783
- Aircraft time: 23,011 hours, 8,792 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY DOOR DIFFICULT TO OPEN OR CLOSE. MAINTENANCE ADJUSTED AFT RIGHT LAVATORY DOOR.
